# SDR GTIA2016101501636

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 1,511 hours, 680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ACTUATOR ASSIST HAD LOW PRESSURE. SERVICED THE R4 DOOR ACTUATOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00.
